T Nation

Creatine Use and Acne

I know this has been discussed several times before, but I don’t want to dig up an ancient topic.

Many people say creatine has no effect whatsoever on acne. Others disagree.

I started taking creatine monohydrate one week ago (Creapure, 5g per day) and since then I have noticed a slight increase in acne. My diet has not changed, my training has not changed, I just added the 5g per day after my workouts.

I have had 1 pimple on my left bicep since then (wierd, right?), and of all places, 1 on the outside of my right ear. I have never had acne in either of these places before.

It seems likely to me that creatine is at least partly responsible for this. Am I out to lunch?

Who can say?

Heck, the warmer weather due to the season causing more sweating, or perhaps more time outdoors or in sunshine, or just about anything could be it…

It could even be the creatine - perhaps some people react to it in some way.

Has anything else changed in your diet etc…

Phill

This post was flagged by the community and is temporarily hidden.